IKBFU's Vestnik

2012 Issue №10

Back to the list Download an article

Mathematical modelling of almost periodic function by Banach space cones

Pages
141-143

Abstract

It is proved that mean value of almost periodic function with values in Banach space is an internal point of a solid cone.

Reference

1. Опойцев В. И., Хуродзе Т. А. Нелинейные операторы в пространствах с конусом. Тбилиси, 1984.
2. Люстерник Л. А., Соболев В. И. Элементы функционального анализа. М., 1965.
3. Кретов М. В. О приближении почти периодической функции со значениями в банаховом пространстве // Вестник Балтийского федерального университета им. И. Канта. 2012. Вып. 4. С. 148—150.
4. Красносельский М. А. Положительные решения операторных уравнений.М., 1962.